# SDR CA121015013

- Difficulty date: October 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Cable
- Condition: Worn
- Location: Aileron Trim
- Part time: 6,572 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE WAS REPLACING THE AILERON TRIM TAB ACTUATORS (ROUTINE EVENT) AND FOUND WORN PARTS ON THE CONTROL CABLES ADJACENT TO THE AILERON TRIM TAB ACTUATOR.
